MathSciNet Relay Station
MathSciNet bibliographic data
MR2331428 39A10 (39A11 92D25)
Xia, Yonghui; Cao, Jinde; Lin, Muren Discrete-time analogues of predator-prey models with monotonic or nonmonotonic functional responses. Nonlinear Anal. Real World Appl. 8 (2007), no. 4, 1079–1095.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement